Discussions By Condition: Nerve conditions

Sudden fatigue and nausea

Posted In: Nerve conditions 6 Replies
  • Posted By: Anonymous
  • January 14, 2007
  • 07:26 PM

Hi, just recently, I have been having 'episodes' when I will start feeling tired, and sometimes I will have involuntary movements somehow, this only lasts for around 2 sec. Afterwards, I feel tired, and sometimes a little nauseous. Any idea what it is? I am 14 years old, and I've had nothing like this before...

Reply Flag this Discussion

6 Replies:

  • Anyone??????????
    Anonymous 42789 Replies
    • January 14, 2007
    • 10:07 PM
    • 0
    Flag this Response
  • Some basic healthful tips are make sure you are drinking enough water and getting enough rest, being that you are 14 there is one heck of a major change going on right now in your body chemistry you are moving in to your last big growth spurt and you are dealing with a lot of stress, because being young is not easy the world moves awful fast, so make sure your next trip to the doctor you mention these things and be good to yourself - take a bubble bath read a book and relax and write down something that make you happy and do them keep a diary but don't write anything you would be ashamed to read outloud to anyone and talk to your mom and dad they will share some insights with you.
    annemarie 2 Replies
    • January 14, 2007
    • 10:33 PM
    • 0
    Flag this Response
  • another thing i left out, I was sitting in church today (my parents make me go lol) and my legs "twiched" or jerked and it sort of felt what a seizure might have felt like (?) Not sure what to think, but thanks for the reply!!
    Anonymous 42789 Replies
    • January 14, 2007
    • 10:35 PM
    • 0
    Flag this Response
  • Are you taking any meds, either prescription, over-the-counter, or illegal drugs?
    Anonymous 42789 Replies
    • January 19, 2007
    • 03:21 PM
    • 0
    Flag this Response
  • i have had the same thing and it started when i was about 12. now i am 23 and it gets worse. wait till the symptoms get worse bc they do and dr.'s ignore you. the only thing that helps for me was caffine, water, ibrprofern(sp), and getting alot of sleep. I hope that helps and when I find out what causes it I will let you know.
    lizzi9983 35 Replies
    • January 19, 2007
    • 07:02 PM
    • 0
    Flag this Response
  • I am taking a prescription drug, (its the generic for Allegra i think) and Prevacid.
    Anonymous 42789 Replies
    • January 22, 2007
    • 00:06 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.